# SDR ASAA201805144591

- Difficulty date: May 11, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 11,662 hours, 3,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048501
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ON CEILING AT ROW 16, & 17 HAS PARTIALLY FALLEN DOWN.  ACFT GROUNDED.  FOUND ROW 16 EMERGENCY EXIT SIGN ON CEILING HAS LOOSE FASTENERS.  ADJUSTED THE SIGN AND TIGHTENED ALL LOOSE FASTENERS. OK FOR SERVICE IAW AMM 33-51-01.
